Robust stabilization of nonlinear discrete-time systems based on T-S model
MetadataShow full item record
CitationMI, Y., PAN, W., JING, Y. W., DIMIROVSKI, G. M. (2004). Robust stabilization of nonlinear discrete-time systems based on T-S model. Istanbul University Journal of Electrical and Electronics Engineering, 4(2), 1191-1198. ss.
A robust stabilization problem is considered about nonlinear discrete-time system based on T-S fuzzy model. In order to represent the system exactly, the parametric uncertainty is employed to the T-S model. A necessary and sufficient condition for the existence of such controllers through Lyapunov theorem is given. And it is further shown that this condition is equivalent to the solvability of a certain linear matrix inequality. An illustrative example of truck-trailer shows the feasibility of the proposed method.